# SDR DALA2023031601932

- Difficulty date: March 15, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 85,449 hours, 11,285 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 DOOR 1R WOULD NOT DISARM UPON ARRIVAL. CORRECTIVE ACTION: PERFORMED OPERATIONAL TEST OF ARMED/DISARMED CONTROL HANDLE MECHANISM. (9702532)
